Diameter and Radius in the Manhattan Metric.
Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 351-356
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1990__5_2_131122,
author = {D.J. Kleitman and D.Z. Du},
title = {Diameter and {Radius} in the {Manhattan} {Metric.}},
journal = {Discrete & computational geometry},
pages = {351--356},
year = {1990},
volume = {5},
number = {2},
zbl = {0696.52007},
url = {http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131122/}
}
D.J. Kleitman; D.Z. Du. Diameter and Radius in the Manhattan Metric.. Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 351-356. http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131122/